# SDR SWAA2022040882682

- Difficulty date: March 11, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E ACCESS PANEL 661BB INNER SURFACE CRACKED / [01] CLEANED DAMAGE AREA FOR REPAIR ON ACCESS PANEL #661BB LOWER SKIN AS PER B737 SRM 51-70-05-2R-3;[02] PERFORMED DRY OUT ON DAMAGE AREA ON R/W T/E ACCESS PANEL 661BB ;FOUND NO WATER AS PER B737 SRM 51-70-05-2R-3;[03] VERIFIED STEP 1 AND 2. OK TO INSTALL REPAIR.;[04] REPAIRED INNER CRACKED SURFACE WITH A PERMANENT REPAIR ON R/W LOWER T/E ACCESS PANEL #661BB AS PER B737 SRM 51-70-05-2R-3;[05] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[06] VERIFIED STEPS 4 AND 5. OK TO PRIME AND TOP-COAT.;[07] CLEANED AND REPAIRED CRACKED INNER SURFACE OF R/W T/E ACCESS PANEL #661BB WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-05-2R-3; PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION ASPER B737 NDT 51-05-01 SECTION 5;PRIMED AND TOP COAT REPAIRED AREA AS PER B737 AMM 51-21-99-300-802 . MATERIALS USED PO#1759850 AND PO# 1759836;[08] VERIFIED STEP 7. TASK COMPLETED.
